1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Couple o Q's on Codeine

Discussion in 'Codeine' started by jonny thaiwongy, Apr 2, 2007.

  1. jonny thaiwongy

    jonny thaiwongy Newbie

    Reputation Points:
    Mar 5, 2007
    30 y/o
    well everyone...I am taking 270 mg's dihydrocodeine tonight, but after last time would like to take a few precautions. last time was the first time I felt really nauseous after 210mgs,and also terrible itch. wouldnt really put swim off but is there anything to do about it that doesnt involve a prescription? and also are there any proven potentiators without rx? finally theres 9 pills, is swim best off taking 9 in one shot or maybe 6 and 3 to make buzz last longer or will this take away from euphoria??????????
  2. darkglobe

    darkglobe Silver Member

    Reputation Points:
    Dec 12, 2006
    from U.K.
    First off, I think You should drop all 9 in one go. Codeine itself inihibits the enzyme which metabolises Codeine, and SWIM assumes this to be the same for Dihydrocodeine.

    Secondly, Diphenhydramine at stated doses will do the trick for the itching.

    Third, check out the Codeine Potentiators thread. Most if not all of those will work for Dihydrocodeine.

    Hope that helps.


    PS: One ? will do, mate.